I was suppose to start my period the 16th of this month and I was 8 days late! I started spotting for 4 too 5 days then the next 4 days I have been bleeding a little heavier. My breast have been a lot more Sensitive, been using the bathroom more frequently, eating more, and I have been wanting everything spicy or sour. I have been extremely lazy an tierd, and been itching on my breast an stomach. One of my friends she is pregnant an said that it sounds a lot like what her body was doing when she was pregnant but backwards. I took a test an it was negative but I asked her an she said it could be to early an she said take a test after I am bleeding.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.